Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why is there a delay in periods after taking i-pill and can she be pregnant after taking i-pill ?

i have done sex with my wife in her periods time, then she take i-pill in period time,but now one month later her periods are delayed, we check two times for pegnancy test but both times test are negative, but my wife period still not come(15 days are gone). please refer any medicine to get immediately periods, is there is any problem in her period pls refer any medicine? pls tell me there is any chances of getting pregant?
Asked On : Sat, 16 Apr 2011
Answers:  2 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Dear Suyesh,
Welcome to HealthcareMagic Forum.

The chance of getting pregnant is less.

The delay may be due to hormonal imbalance

You need to consult for managing it
Answered: Wed, 27 Apr 2011
I find this answer helpful
  User's Response
hi welcome to health care magic.firstly you should not likely to done sex during her periods.b'ze it cause infection to both of there are less chances to get her pregnant as you said pregnancy test negative ,there may be some hormonal changes to her.take meprate 10mg three times a day then stop then you get your periods within 3 to 4 days.thanks
Answered: Sat, 16 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor